Alert archive / New Jersey / Fire Weather Watches in 2012

Fire Weather Watch 6, NWS Philadelphia/Mount Holly

April 8, 20124 states

NWS Philadelphia/Mount Holly issued this fire weather watch at Apr 8, 2012, 4:07 AM EDT for 4 states. It took effect at Apr 9, 2012, 10:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 8, 2012, 4:07 AM EDT (08:07 UTC)
In effect from
Apr 9, 2012, 10:00 AM EDT
Expired
Apr 8, 2012, 8:01 PM EDT
In force
Issued by
NWS Philadelphia/Mount Holly
All 31 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2674 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WWUS81 KPHI 080807
RFWPHI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 AM EDT SUN APR 8 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-090000-
/O.NEW.KPHI.FW.A.0006.120409T1400Z-120410T0000Z/
/O.CON.KPHI.FW.W.0006.120408T1400Z-120409T0000Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
407 AM EDT SUN APR 8 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT THIS EVENING...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING INTO MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY MAINTAINS THE RED FLAG
WARNING FOR TODAY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM. THE
NATIONAL WEATHER SERVICE IN MOUNT HOLLY ALSO HAS ISSUED A FIRE
WEATHER WATCH FOR MONDAY...WHICH IS IN EFFECT FROM MONDAY MORNING
INTO MONDAY EVENING.

* WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH TODAY. WEST 15
  TO 25 MPH WITH GUSTS UP TO 40 MPH ON MONDAY.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TIMING...THE PEAK WINDS AND LOWEST RELATIVE HUMIDITY LEVELS ARE
  EXPECTED FROM LATE MORNING THROUGH EARLY EVENING TODAY AND LATE
  MORNING THROUGH LATE AFTERNOON ON MONDAY.

* IMPACTS...THE FIRE DANGER SHOULD BE ELEVATED DUE TO THE GUSTY 
  WINDS AND DRY CONDITIONS. AS A RESULT...THE POTENTIAL EXISTS 
  FOR RAPID SPREAD IF UNCONTROLLED FIRES DEVELOP OR EVEN FOR 
  PRESCRIBED BURNS TO GET OUT OF CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS
AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE
FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE.

&&

$$
1 follow-up statement
123 
WWUS81 KPHI 090001
RFWPHI

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
801 PM EDT SUN APR 8 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-091015-
/O.CAN.KPHI.FW.W.0006.000000T0000Z-120409T0000Z/
/O.UPG.KPHI.FW.A.0006.120409T1400Z-120410T0000Z/
/O.NEW.KPHI.FW.W.0007.120409T1400Z-120410T0000Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
801 PM EDT SUN APR 8 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A RED FLAG
WARNING WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. THE
FIRE WEATHER WATCH FOR MONDAY IS NO LONGER IN EFFECT.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TIMING...THE PEAK WINDS AND LOWEST RELATIVE HUMIDITY LEVELS ARE
  EXPECTED FROM LATE MORNING THROUGH LATE AFTERNOON ON MONDAY.

* IMPACTS...THE FIRE DANGER SHOULD BE ELEVATED DUE TO THE GUSTY 
  WINDS AND DRY CONDITIONS. AS A RESULT...THE POTENTIAL EXISTS 
  FOR RAPID SPREAD IF UNCONTROLLED FIRES DEVELOP OR EVEN FOR 
  PRESCRIBED BURNS TO GET OUT OF CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR IN THE NEAR FUTURE. A COMBINATION OF STRONG WINDS AND
LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS
AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE
FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at Apr 7, 9:24 PM EDT, 6 hours 43 minutes earlier.

Area forecast discussion, Apr 7, 9:24 PM EDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EDT SAT APR 7 2012

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO NOSE DOWN FROM THE NORTHWEST TONIGHT
AND SUNDAY. A LOW PRESSURE SYSTEM TO OUR NORTHEAST WILL BECOME
ALMOST STATIONARY MONDAY THROUGH THE MID-WEEK PERIOD. NUMEROUS WEAK
TROUGHS OF LOW PRESSURE WILL PUSH THROUGH OUR REGION DURING THIS
PERIOD. IT IS NOT UNTIL HIGH PRESSURE, MOVING IN FROM THE NORTHWEST,
ON THURSDAY DOES IT KICK THE LOW OUT TO SEA. THIS HIGH WILL SETTLE
ACROSS OUR AREA THROUGH THE REMAINDER OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
HIGH PRESSURE, CENTERED OVER THE OHIO VALLEY THIS EVENING, WILL
CONTINUE TO DOMINATE OUR WEATHER PATTERN TONIGHT WITH CLEAR SKIES
AND GRADUALLY DIMINISHING WINDS. WITH THE HIGH TO OUR WEST AND LOW
PRESSURE ROTATING WELL OFF THE EAST COAST, WE SHOULD MAINTAIN A
LIGHT NORTHWEST FLOW OVERNIGHT. THIS, COMBINED WITH THE AIRMASS
SLOWLY MODERATING, SHOULD KEEP OVERNIGHT LOW TEMPERATURES SEVERAL
DEGREES HIGHER THAN LAST NIGHT. READINGS COULD DROP DOWN TO
FREEZING OR BELOW IN A FEW OF OUR SHELTERED OUTLYING AREAS, BUT
DON'T EXPECT WIDESPREAD FREEZING TEMPERATURES. FOR THIS REASON,
WILL ISSUE AN SPS BUT NO ADVYS/WRNGS. TEMPERATURES ARE CONTINUING
TO RUN AT OR HIGHER THAN THE NEAR TERM STAT GUIDANCE, SO ANY
ADDITIONAL TWEAKINGS FOR THIS EVENING ARE TO PRETTY MUCH TO
STAY THE COURSE. THE REST OF THE NEAR TERM ESTF REMAINS ABOUT THE
SAME.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
THE HIGH WILL GRADUALLY WEAKEN AND SINK SOUTH ON SUNDAY AS A
WEAK PERTURBATION ROTATES AROUND THE OFFSHORE LOW. WE WILL
REMAIN VERY DRY WITH MOSTLY SUNNY SKIES. NORTHWEST WINDS WILL
BECOME GUSTY ONCE AGAIN BY MID OR LATE MORNING AND THEN SWING
AROUND TO THE WEST DURING THE AFTERNOON. TEMPERATURES WILL
MODERATE SOMEWHAT WITH HIGHS IN TE UPPER 50S AND 60S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
WE WILL BEGIN TO SEE A CHANGE TO A MORE SEASONABLE EARLY SPRING
PATTERN STARTING ON MONDAY. DOWNSTREAM BLOCKING WILL ALLOW A
MID-LEVEL LOW TO RETROGRADE BACK ACROSS THE NORTHEAST UNITED STATES
AND BECOME COMPLACENT THROUGH MID-WEEK. MULTIPLE MID-LEVEL WAVES
PUSH THROUGH ON EACH DAY THROUGH THURSDAY PROVIDING VERY LITTLE
LIQUID TO AREAS THAT ARE WAY BELOW NORMAL. THERE IS A CHANCE, ALBEIT
A SMALL ONE, THAT WE COULD HEAR SOME THUNDER ON WEDNESDAY. MID-LEVEL
COLD POOL DROPS DOWN ACROSS OUR AREA AND WITH TEMPERATURES IN THE
UPPER 50S, WITH SOME BREAKS IN THE CLOUDS, THIS COULD PROVIDE ENOUGH
HEATING TO PRODUCE LOW-TOPPED CONVECTION. HIGH PRESSURE THEN MOVES
DOWN FROM THE NORTHWEST ON THURSDAY AND IS ABLE TO KICK THE LOW
PRESSURE FURTHER OUT TO SEA GIVING US ANOTHER PERIOD OF DRY
WEATHER.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS FORECAST CONTINUED WITH THE 00Z TAFS. CLEAR SKIES
THIS EVENING AND WE CONTINUED SOME GUSTINESS WITH THE NORTHWEST
WINDS AS PER OUR EXPERIENCES THE LAST COUPLE OF EVENINGS. SOME
STRONGER WINDS CENTERED AROUND 2K ARE FORECAST TO CONTINUE
OVERNIGHT. GREATER CONFIDENCE OVERNIGHT THAT THESE WINDS WILL HAVE
A HARDER TIME MIXING TO THE SURFACE AS TEMPERATURES DROP.

ON SUNDAY WE EXPECT GUSTINESS TO RETURN AROUND 14Z WITH THE WEST
TO NORTHWEST WINDS. WINDS SHOULD SLOWLY BACK MORE TO THE WEST AS
THE DAY PROGRESSES. OVERALL GUSTS LOOK TO BE SLIGHTLY LOWER THAN
TODAY PEAKING IN THE MID 20S. SOME CIRRUS (AND MAYBE SOME ALTOCU
LATER) FROM THE MIDWEST SHOULD MOVE ABOVE THE TERMINALS DURING THE
AFTERNOON AND MORE SO IN THE EVENING.

OUTLOOK...
VFR CONDITIONS WILL PERSIST THROUGHOUT MUCH OF THE PERIOD. A FEW
SHOWERS ARE POSSIBLE EACH DAY NEXT WEEK AS MULTIPLE WAVES OF LOW
PRESSURE PUSH THROUGH. WINDS WILL HAVE A PRIMARILY WESTERLY
COMPONENT AND AVERAGE FROM 10 TO 15 KNOTS SUSTAINED.

&&

.MARINE...
HIGH PRESSURE TO OUR WEST AND LOW PRESSURE TO THE EAST WILL CONTINUE
TO SUPPLY A NW FLOW TO OUR REGION WELL INTO SUNDAY. WINDS HAVE
DROPPED BELOW ADVISORY CRITERIA, SO WILL LOWER THE SMALL CRAFT
ADVISORY WITH THE AFTERNOON FORECAST. THE NW WINDS, CURRENTLY
GUSTING TO AROUND 20 KT.

THERE ARE A COUPLE OF SURGES OF STRONGER WINDS ALOFT INTO SUNDAY
MORNING WHICH RIGHT NOW ARE NOT FORECAST TO COINCIDE WITH BETTER
MIXING (AIR AND WATER TEMPERATURE DIFFERENTIALS). WE WILL LIKELY
REMAIN CLOSE TO SMALL CRAFT ADVISORY CRITERIA.

OUTLOOK...
A TIGHT PRESSURE GRADIENT NEXT WEEK LOOKS TO KEEP THE WINDS
AND SEAS ELEVATED ACROSS OUR WATERS, POSSIBLY EXCEEDING SMALL
CRAFT CRITERIA. THERE IS A CHANCE OF SHOWERS EACH DAY THROUGH
THURSDAY AS A STATIONARY LOW PRESSURE PUSHES MULTIPLE TROUGHS
THROUGH OUR REGION. IT IS NOT UNTIL LATER ON THURSDAY DOES HIGH
PRESSURE REGAIN CONTROL OF THE REGION AND WINDS AND SEAS BEGIN TO
RELAX A BIT.

&&

.FIRE WEATHER...
RED FLAG WARNINGS HAVE BEEN EXTENDED THROUGHOUT OUR CWA FOR
SUNDAY. HIGHEST CONFIDENCE IN PA AND NJ.

THE UPCOMING WEEK LOOKS TO BE FAIRLY BREEZY AND WITH THE DRYNESS
AROUND THE REGION THERE COULD BE A PROLONGED ISSUE WITH AN ENHANCED
FIRE THREAT. THE ONLY LIMITING FACTOR THIS GO AROUND WOULD BE AN
INCREASE IN DEWPOINTS STARTING ON MONDAY THROUGH MID-WEEK. WE WILL
CONTINUE TO MONITOR THE SITUATION AND KEEP A MENTION OF THE ISSUE
IN THE HWO.

&&

.TIDES/COASTAL FLOODING...
WE ARE SEEING SOME SPOTTY MINOR TIDAL FLOODING AGAIN THIS EVENING
ALONG THE ATLANTIC COAST AND LOWER DELAWARE BAY, EVEN WITH THE
WINDS SHIFTING TO A MORE NW OFFSHORE DIRECTION. WITH THE HIGH
ASTRONOMICAL TIDES, IT WON'T TAKE MUCH TO REACH MINOR TIDAL FLOOD
HEIGHTS IN THE MOST SUSCEPTIBLE AREAS. WATER LEVELS THIS EVENING
ARE 1/2 FOOT OR LESS ABOVE NORMAL. SINCE WE DON'T EXPECT
WIDESPREAD FLOODING, AND THE OFFSHORE FLOW COULD KNOCK DEPARTURES
DOWN A BIT BEFORE WE REACH HIGH TIDE, WE WILL CONTINUE WITH THE
STATEMENT TO COVER THE EVENT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...RED FLAG WARNING FROM 10 AM TO 8 PM EDT SUNDAY FOR PAZ054-055-
     060>062-067>071.
NJ...RED FLAG WARNING FROM 10 AM TO 8 PM EDT SUNDAY FOR NJZ001-
     007>010-012>027.
DE...RED FLAG WARNING FROM 10 AM TO 8 PM EDT SUNDAY FOR DEZ001>004.
MD...RED FLAG WARNING FROM 10 AM TO 8 PM EDT SUNDAY FOR MDZ008-012-
     015-019-020.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...GIGI/RPW
SHORT TERM...RPW
LONG TERM...HEAVENER
AVIATION...GIGI/HEAVENER
MARINE...HEAVENER/RPW
FIRE WEATHER...GIGI/HEAVENER
TIDES/COASTAL FLOODING...GIGI/RPW
Hazardous weather outlook, Apr 7, 9:35 PM EDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
935 PM EDT SAT APR 7 2012

NJZ001-PAZ054-055-090145-
SUSSEX-CARBON-MONROE-
935 PM EDT SAT APR 7 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

ABSENT SIGNIFICANT SHOWER ACTIVITY, ENHANCED FIRE WEATHER
CONDITIONS ARE QUITE POSSIBLE AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-PAZ060>062-068-069-090145-
WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-MONTGOMERY-
BUCKS-
935 PM EDT SAT APR 7 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

AREAS OF FREEZING OR NEAR FREEZING TEMPERATURES ARE POSSIBLE AGAIN
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

ABSENT SIGNIFICANT SHOWER ACTIVITY, ENHANCED FIRE WEATHER
CONDITIONS ARE QUITE POSSIBLE AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-019-020-NJZ012-015>019-021-PAZ067-070-071-
090145-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-
CHESTER-DELAWARE-PHILADELPHIA-
935 PM EDT SAT APR 7 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

ABSENT SIGNIFICANT SHOWER ACTIVITY, ENHANCED FIRE WEATHER
CONDITIONS ARE QUITE POSSIBLE AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ013-014-020-022>025-027-090145-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
SOUTHEASTERN BURLINGTON-
935 PM EDT SAT APR 7 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE LATE
THIS EVENING.

LOW TEMPERATURES NEAR OR AROUND FREEZING ARE POSSIBLE IN THE
PINE BARRENS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

ABSENT SIGNIFICANT SHOWER ACTIVITY, ENHANCED FIRE WEATHER
CONDITIONS ARE QUITE POSSIBLE AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-090145-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
935 PM EDT SAT APR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:14 PM EDTRed Flag WarningPHIBerks, Carbon, Delaware, Lehigh, Monroe, Northampton and 1 more24 hr
Apr 8, 3:56 AM EDTGale WarningPHI38 hr
Apr 8, 3:56 AM EDTSmall Craft AdvisoryPHI24 hr
Apr 8, 10:03 AM EDTCoastal Flood StatementPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean15 hr

Nearby

Fire Weather Watches in New Jersey, 2012Fire Weather Watches in Pennsylvania, 2012Fire Weather Watches in Maryland, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.